Author: Sorting Last Post on Top ↓ Message:
MSTIGGERFAN's Photo MSTIGGERFAN SparkPoints: (59,064)
Fitness Minutes: (16,656)
Posts: 12,783
4/20/10 6:10 P

My SparkPage
Send Private Message
Reply
You just need to start out with a little and work your way up and see how you do. I take Xopenex as my relief and usually I take it about 30 minutes before hand. I also have allergies and have to take shots for those as well but my asthma is associated more with my allergies than the exercise. If you have just started the Symbicort give it a few weeks to really kick in and see how things go. It may just take a while for things to really take effect to where you can see results. I always stay tired for me but I am chasing around after 3 kids too.

Cherly
I can do all things through Christ who strenghtens me Philippians 4:13



 Pounds lost: 0.0 
 
0
28
56
84
112
NICHKUZ Posts: 3
4/20/10 3:37 P

Send Private Message
Reply
I do have an emergency inhaler (Bricanul). I took it about 15 minutes before the class and I feel fine when I start but once I start working hard I become really fatigued. I also take symbicort in the morning and at night. I am waiting for my pulminary tests (one with and without exercise) which will take over a month to get one. I guess I just don't know what to expect. The doctor said I could excercise but he didn't say to what level.

MSTIGGERFAN's Photo MSTIGGERFAN SparkPoints: (59,064)
Fitness Minutes: (16,656)
Posts: 12,783
4/20/10 1:02 P

My SparkPage
Send Private Message
Reply
Did you get a inhaler for when you work out? I usually take my relief inhaler 30 minutes before a workout and it helps me out. You also might need to work your way back up slowly with workouts as well. I do the Walk Away the Pounds dvds with the extra strength training built in and I had not done them for over a year due to being pregnant but now that I have started back I had to start with the 1 mile which is 15 minutes and work myself back up to the 3 miles. Talk to you doctor about the problems your having and he should be able to give you some pointers on what to do.

Cherly
I can do all things through Christ who strenghtens me Philippians 4:13



 Pounds lost: 0.0 
 
0
28
56
84
112
NICHKUZ Posts: 3
4/20/10 11:19 A

Send Private Message
Reply
I started kickboxing fitness in September and noticed a cough afterwards that would last for days. After a few months the cough got worse and so did my stamina during the class. I was diagnosed with asthma (excersise induced) and have been on medication for 3 weeks now. Last night during class I was struggling. I took off my boxing gloves and my hands were bluish and cold. Is this because of lack of oxygen? Everything I read and the doctor also says to continue to exercise. Should I be doing something less intense? Any advice would be appreciated.

Page: 1 of (1)  

Report Innappropriate Post

Other WOWA - Working Out With Asthma General Team Discussion Forum Posts

Topics: Last Post:
Tips and Tricks 8/22/2014 9:42:28 AM
Anyone Using Advair? 3/12/2014 1:41:04 PM
Vitamin D?? 7/25/2014 2:34:15 PM
Allergies, asthma & honey 6/16/2014 7:44:11 PM
Exercice 10/12/2014 9:09:27 AM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x556x33570959

Review our Community Guidelines